# SDR AWXA200300091

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535953
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 1/4 INCH CRACK WAS FOUND ON R-1 DOOR FORWARD UPPER REVEAL BS 305, STR 16 R/H. MAINTENANCE REMOVED R-1 DOOR FORWARD UPPER REVEAL; FABRICATED A NEW REPLACEMENT REVEAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3-4.
